# SDR ABXA010779

- Difficulty date: March 6, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 52,198 hours, 41,897 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 3913070
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL, JUST OUTBOARD OF STATION ZERO, CENTER TANK ON REAR SPAR, UPPER INBOARD CORNER, HAD A CRACK.  REPAIRED AREA IAW DC-9 SRM 51-30-5 AND 57-09.
